Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Symbolic generation of finite difference formulas


Authors: H. B. Keller and V. Pereyra
Journal: Math. Comp. 32 (1978), 955-971
MSC: Primary 65D25; Secondary 65B05, 65L10
MathSciNet review: 0494848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of coefficients for high order accurate, compact approximations to the first ten derivatives on and at the midpoints of uniform nets are presented. The exact rational weights are generated and tested by means of symbolic manipulation implemented through MACSYMA. These weights are required in the application of deferred corrections to new methods for solving higher order two point boundary value problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D25, 65B05, 65L10

Retrieve articles in all journals with MSC: 65D25, 65B05, 65L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0494848-1
PII: S 0025-5718(1978)0494848-1
Article copyright: © Copyright 1978 American Mathematical Society